Tylenol Tylenol Children's Acetaminophen Suspension Liquid

Dye Free Cherry 100 mL

$9.49

Tylenol

Tylenol Children's Acetaminophen Suspension Liquid

Dye Free Cherry 100 mL
Tylenol Children's Acetaminophen Suspension Liquid is rated 4.8 out of 5 by 1134.
  • y_2024, m_7, d_19, h_6
  • bvseo_bulk, prod_bvrr, vn_bulk_3.0.42
  • cp_1, bvpage1
  • co_hasreviews, tv_0, tr_1134
  • loc_en_CA, sid_17639, prod, sort_[SortEntry(order=RELEVANCE, direction=DESCENDING)]
  • clientName_wellca
  • bvseo_sdk, p_sdk, 3.2.1
  • CLOUD, getAggregateRating, 25ms
  • REVIEWS, PRODUCT

$9.49

+
Max: 2
Description
Children's Tylenol Acetaminophen Suspension Liquid, quickly relieves children's fever and pain symptoms due to teething, immunizations, headache, mild to moderate aches, minor muscle sprains and strains, colds, or flu. What's more, Children's Tylenol won't upset little stomachs. The cherry-flavoured syrup is dye-free for children who may be sensitive or allergic to dyes. Children's Tylenol Acetaminophen Suspension Liquid, comes in a 100-millilitre bottle.

Features:
  • Relieves children's fever and pain symptoms
  • For teething, immunizations, colds, or flu
  • Formulated for children 2 to 11 years
  • Contains acetaminophen for pain relief
  • Gentle on the stomach
  • Dye-free formula
  • 100 mL bottle      
Directions: For accurate dosing, follow the instructions carefully. If possible, use weight to dose, otherwise use age. Remove cap and squeeze dose into dosing cup. The enclosed measuring cup has been specially designed for use with these products. Use only the enclosed measuring cup to dose. Children's TYLENOL Suspension Liquids are not the same concentration as Infant's TYLENOL Concentrated Drops. Single dose may be repeated every four to six hours as needed. Do not give more than five doses per day.
 
Single Oral Dose:
Children under 2 years, under 24 lbs (under 11 kg): use Infants' TYLENOL Concentrated Drops
Children 2 - 3 years, 24 - 35 lbs (11 - 15.9 kg): 5 mL (1 tsp)
Children 4 - 5 years, 36 - 47 lbs (16 - 21.9 kg): 7.5 mL (1.5 tsp)
Children 6 - 8 years, 48 - 59 lbs (22 - 26.9 kg): 10 mL (2 tsp)
Children 9 - 10 years, 60 - 71 lbs (27 - 31.9 kg): 12.5 mL (2.5 tsp)
Children 11 years, 72 - 95 lbs (32 - 43.9 kg): 15 mL (3 tsp)

Medicinal Ingredient: Acetaminophen (160 mg/5 mL).

Non-Medicinal Ingredients: Butylparaben, carboxymethylcellulose sodium, cellulose, citric acid, flavours, glycerine, propylene glycol, propylparaben, purified water, sorbitol, sucralose, sucrose, xanthan gum.

Caution:
Keep out of the reach of children. Do not use with other drugs containing acetaminophen. Do not take more than the maximum daily dose. Overdose may result in severe or possibly fatal liver damage. Do not take if allergic to acetaminophen. Consult a doctor if your child develops allergic wheezing, their symptoms last for more than five days, or fever lasts more than three days. Very rarely, serious skin reactions with acetaminophen have been reported. Symptoms may include: skin reddening, blisters, and rash. If a skin reaction occurs, stop use and seek medical help right away. Ask a doctor or pharmacist before use if your child has a serious liver or kidney disease or uses any other medications, including natural health products, prescription drugs, salicylates, or other pain and fever relief medications. Do not use if carton seal or bottle neck band is broken. Children's TYLENOL and Junior Strength Children's TYLENOL products are in child resistant packages. Store at room temperature, 15 to 30°C (59 to 86°F). Protect from light. For your medicine cabinet. In case of overdose, call a Poison Control Centre or doctor immediately, even if you do not notice any possible signs or symptoms, such as increased sweating, nausea, vomiting, stomach pain, and loss of appetite. Emergency numbers can usually be found in the telephone directory.
Features
  • Relieves children's fever and pain symptoms
  • For teething, immunizations, colds, or flu
  • Formulated for children 2 to 11 years
  • Contains acetaminophen for pain relief
  • Gentle on the stomach
  • Dye-free formula
  • 100 mL bottle      
Ingredients
Medicinal Ingredient: Acetaminophen (160 mg/5 mL). Non-Medicinal Ingredients: Butylparaben, carboxymethylcellulose sodium, cellulose, citric acid, flavours, glycerine, propylene glycol, propylparaben, purified water, sorbitol, sucralose, sucrose, xanthan gum.
Shipping & Returns
  • Unfortunately, due to the nature of this item, we cannot accept any returns.
  • We are only able to ship this item to Canadian customers.
Click here for more information
Rated 5 out of 5 by from Go to since day 1! (This review was collected as part of a promotion.) I received this product to try in exchange for my honest review. Children's Tylenol has been my go-to for both my kids who are now 8 and 10 years old. I love how the spout of the bottle has changed over the years. You no longer have to worry about over pouring the liquid medicine in the provided cup, a slight squeeze to the bottle helps dispense the syrup creating a slow flow. Neither of my kids have any discomfort when it comes to taking children's Tylenol and it gives them the relief they need almost immediately. I would definitely recommend this product to parents of young children.
Date published: 2023-08-09
Rated 5 out of 5 by from Perfect for my littles when Ill (This review was collected as part of a promotion.) My little guy had some immunisations and ended up with a fever and aches and pains. We used this grape children's Tylenol to help bring down his fever and make him feel better.He loves the flavor so it's easy to get him to take it. And it does the job. I definitely rely on this for anytime they feel ill I trust Tylenol and would highly recommend. The great thing is that children's Tylenol now comes in due free formulas for children who may be sensitive or allergic to dyes. Best of all "dye free" means " stain free" and it's free of parabens. I will use this all the time for my kids.
Date published: 2023-08-06
Rated 5 out of 5 by from Instant relief for children (This review was collected as part of a promotion.) I used the Children's Tylenol Liquid Suspension in grape flavour. My daughter usually only likes berry flavour Tylenol but after trying grape, she's a huge fan. With the weather changing constantly, my daughter unfortunately got sick, and I gave her Liquid Tylenol grape flavour. She felt better instantly and was able to continue on with her day. It was easy to pour and give to my daughter when needed. The bottle size is perfect and the little measuring cup makes it easy to ensure I give the right amount of Tylenol to my daughter. I highly recommend if your child has fever and/or pain.
Date published: 2023-08-28
Rated 5 out of 5 by from Pain Crusher (This review was collected as part of a promotion.) When teething pain came along, which was the first real pain we had to contend to with as first time parents. All our family and friends recommended Tylenol for its quick action at reducing fevers and cutting through pain related to teeth and growing pains. Now its a staple in our house for any surprise growing pains and those pesky teeth. When it comes to feeling great about making the right choice as a parent, knowing you can have something you can count on that reduces the pain and tears quickly and knowing you can relax as you child gets the relief they need! Highly recommend!
Date published: 2023-08-13
Rated 5 out of 5 by from Pain relief (This review was collected as part of a promotion.) Thank you for the opportunity to receive and have my daughter try the Children's Tylenol. My daughter had toothache and once she had the Children's Tylenol liquid, she felt quickly better Although my little one is not allergic to dyes, but glad to know that Childrens TYLENOL® Liquid is available in dye free formulas for children who may be sensitive or allergic to dyes . Dye Free also means Stain Free, so an accidental spill wont ruin the bedding, your childs new outfit or your furniture. #Tylenol #butterly #fever @thisisbutterly #thisisbutterly #gotitfree #gotitforfree
Date published: 2023-08-28
Rated 5 out of 5 by from Works great, no fights (This review was collected as part of a promotion.) Our 10-year-old can be a bit tricky with new tastes and flavours. With Children's liquid Tylenol, we win that battle every time. He was happy with the grape flavour, was quick to swallow it, and it does have the added bonus of being dye free meaning stain free which is such a relief if we do go to battle lol. Our guy had a busy few week with camps, and swimming, and being around lots of people he wasnt feeling so great the one day so we gave him some Tylenol and it made a world of difference. He was back to normal in a flash. Will definitely be keeping Tylenol on hand year-round for all fever and pain.
Date published: 2023-08-22
Rated 5 out of 5 by from My go to for fevers or teeth pain (This review was collected as part of a promotion.) I received this children's grape flavored Tylenol for free in exchange for an honest review. I have five kids and Tylenol has always been a life saver for those teeth times or fevers. My two year old currently has molars growing in and has been miserable but this has been helping him with the pain. Although the white grape is his favorite flavor he has been taking this one when needed with no complaints. I highly recommend this product if you have a 2-11 year old child that is in need of pain relief. #Butterly #GotItForFree #Tylenol #Reviews #ReviewWithJ @Tylenol @ThisIsButterly
Date published: 2023-08-16
Rated 5 out of 5 by from awesome product... The only flavour my kids appreciate. Doesn't upset an empty tummy.
Date published: 2018-07-08
  • y_2024, m_7, d_19, h_6
  • bvseo_bulk, prod_bvrr, vn_bulk_3.0.42
  • cp_1, bvpage1
  • co_hasreviews, tv_0, tr_1134
  • loc_en_CA, sid_17639, prod, sort_[SortEntry(order=RELEVANCE, direction=DESCENDING)]
  • clientName_wellca
  • bvseo_sdk, p_sdk, 3.2.1
  • CLOUD, getReviews, 4.29ms
  • REVIEWS, PRODUCT